MathSciNet Relay Station
MathSciNet bibliographic data
MR1228612 (94f:22022) 22E50
Jantzen, Chris Degenerate principal series for orthogonal groups. J. Reine Angew. Math. 441 (1993), 61–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement